# SDR GTIA040101

- Difficulty date: January 4, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GTIA - FOUND COCKPIT FLOOR PANEL 4411C CORRODED, CRACKED.  BONDED CRACKED AREA.  (M)
